# SDR R61A2024062100291

- Difficulty date: June 13, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N755YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000927
- Aircraft time: 3,011 hours, 2,435 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGED AT BOTTOM OF FUSELAGE JUST AFT OF THE FWD CARGO DOOR.REMOVED AND REPLACED STRINGER 27L BETWEEN FRAMES 24-28 IAW ETD2024-170-016849. ALSO REF VP-024606-2024 FOR WORK PERFORMED.
